UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

An axially symmetric solution of metric-affine gravity

Vlachynsky, EJ; Tresguerres, R; Obukhov, YN; Hehl, FW; (1996) An axially symmetric solution of metric-affine gravity. CLASSICAL QUANT GRAV , 13 (12) 3253 - 3259.

Full text not available from this repository.

Abstract

We present an exact stationary axially symmetric vacuum solution of metric-affine gravity (MAG) which generalizes the recently reported spherically symmetric solution; besides the metric, it carries nonmetricity and torsion as post-Riemannian geometrical structures. The parameters of the solution are interpreted as mass and angular momentum and as dilation, shear and spin charges.

Type:Article
Title:An axially symmetric solution of metric-affine gravity
Keywords:GENERAL-RELATIVITY
UCL classification:UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Mathematics

Archive Staff Only: edit this record